English  |  正體中文  |  简体中文  |  Items with full text/Total items : 52343/87441 (60%)
Visitors : 9113627      Online Users : 272
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/108177

    Title: Inverse problems for the boundary value problem with the interior nodal subsets
    Authors: Wang, Yu-Ping;Lien, Ko-Ya;Shieh, Chung-Tsun
    Keywords: Inverse nodal problem;Sturm–Liouville operator;potential;the interior twin-dense nodal subset;spectral parameter
    Date: 2016-05-13
    Issue Date: 2016-11-05 02:10:48 (UTC+8)
    Publisher: Taylor & Francis
    Abstract: In this paper, inverse nodal problems for Sturm–Liouville equations with boundary conditions polynomially dependent on the spectral parameter were studied. The authors showed that some uniqueness theorems on the potential function hold by the Weyl function, respectively.
    Relation: Applicable Analysis, Vol. 96, Issue 7, pp. 1229-1239
    DOI: 10.1080/00036811.2016.1183770
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback